# SDR SWIA200312574

- Difficulty date: November 1, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 3,607 hours, 2,762 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Part serial: 00012
- Condition: Malfunctioned
- Location: Spoiler
- Part time: 5,688 hours, 4,942 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPOILER FAULT MESSAGE INBOARD GROUND SPOILERS AND FLIGHT SPOILERS.  REMOVED AND REPLACED NR 2 SECU IAW 27-61-05.  OPS CHECK GOOD.
